# SDR DALA2014103005909

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF LT WING FUEL ACCESS DOOR NR 1377C, MRB 57-31-082, LW, AYP, CARD 167, ZONE 10.  CORROSION ON SETTLEMENT AREA AND CORROSION HOLES WERE REMOVED, COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS .532 AND MAX DIAMETER MEASURED IN 3 ADJACENT HOLES IS 0.541.  THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A, FUEL ACCESS 1377C WAS REPLACED IAW IPC 57-30-00 AND WILL BE INSTALLED UNDER JIC 2800-1020, JOB 001-0385.
